Volume 10, issue 2 (2010)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21, 1 issue

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Homology of planar telescopic linkages

Michael Farber and Viktor Fromm

Algebraic & Geometric Topology 10 (2010) 1063–1087
Bibliography
1 E D Demaine, J O’Rourke, Geometric folding algorithms. Linkages, origami, polyhedra, Cambridge Univ. Press (2007) MR2354878
2 A Dold, Lectures on algebraic topology, Die Grundlehren der math. Wissenschaften 200, Springer (1972) MR0415602
3 M Farber, Invitation to topological robotics, Zürich Lectures in Adv. Math. Zürich, Eur. Math. Soc. (2008) MR2455573
4 M Farber, J C Hausmann, D Schütz, On the conjecture of Kevin Walker, J. Topol. Anal. 1 (2009) 65
5 M Farber, D Schütz, Homology of planar polygon spaces, Geom. Dedicata 125 (2007) 75 MR2322541
6 J C Hausmann, Sur la topologie des bras articulés, from: "Algebraic topology Poznań 1989" (editors S Jackowski, B Oliver, K Pawałowski), Lecture Notes in Math. 1474, Springer (1991) 146 MR1133898
7 J C Hausmann, A Knutson, The cohomology ring of polygon spaces, Ann. Inst. Fourier (Grenoble) 48 (1998) 281 MR1614965
8 J C Hausmann, E Rodriguez, The space of clouds in Euclidean space, Experiment. Math. 13 (2004) 31 MR2065566
9 B Jaggi, Configuration spaces of point sets with distance constraints, PhD thesis, University of Bern (1992)
10 Y Kamiyama, M Tezuka, T Toma, Homology of the configuration spaces of quasi-equilateral polygon linkages, Trans. Amer. Math. Soc. 350 (1998) 4869 MR1615983
11 M Kapovich, J Millson, On the moduli space of polygons in the Euclidean plane, J. Differential Geom. 42 (1995) 133 MR1350697
12 D G Kendall, D Barden, T K Carne, H Le, Shape and shape theory, Wiley Ser. in Prob. Stat., Wiley (1999) MR1891212
13 A A Klyachko, Spatial polygons and stable configurations of points in the projective line, from: "Algebraic geometry and its applications (Yaroslavl, 1992)" (editors A Tikhomirov, A Tyurin), Aspects Math. E25, Vieweg (1994) 67 MR1282021
14 W J Lenhart, S H Whitesides, Reconfiguring closed polygonal chains in Euclidean $d$–space, Discrete Comput. Geom. 13 (1995) 123 MR1300512
15 K Walker, Configurations spaces of linkages, Undergraduate thesis, Princeton University (1985)